# SDR AWXA0002033

- Difficulty date: July 12, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 654587545
- Condition: Corroded
- Location: Sta 294-345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Right crease beam corroded BS 294.5 to BS 345C: repaired per SRM 51-70-11 fig 1
